# SDR RAIA990109

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 876
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: ACM26810
- Condition: Inoperative
- Location: Right
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL - FLT 7058 - RIGHT BRAKE INOPERATIVE.  MAINTENANCE SERVICED CAPTAIN'S AND FIRST OFFICER'S RIGHT BRAKE MASTER CYLINDER.  (X)
